# SDR 2009FA0000834

- Difficulty date: February 28, 2009
- Submitted: October 10, 2009
- Operation: General aviation
- Aircraft: N2652W
- Make and model: Mooney M20C
- Aircraft serial: 3308
- Aircraft time: 7,800 hours
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Condition: Seized
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL SELECTOR SEIZED IN THE LEFT TANK POSITION.  WAS ABLE TO CONTINUE TO DESTINATION ON REMAINING FUEL LOAD IN LEFT TANK.
